# SDR AC2A2009061182036

- Difficulty date: June 11, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N427GT
- Make and model: Bell 427
- Aircraft serial: 56044
- Aircraft time: 4,661 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Condition: Contaminated
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT THE TRANSMISSION CHIP RT CAUTION LIGHT CAME ON.  PILOT WAS ON APPROACH TO LAND AT MO916, ACFT HAD JUST BEEN STARTED AND WAS 2 MINUTES INTO THE FLIGHT, APPX SPEED WAS 80 KNOTS AT 400 FT.  AFTER LANDING THE ACFT WAS SHUTDOWN AND MX WAS CONTACTED.  A SMALL AMOUNT OF PASTE WAS FOUND ON THE RT CHIP PLUG, NO METAL.  DRAINED TRANSMISSION AND REPLACED FILTER. PENALTY RAN FOR 1 HOUR, NO FURTHER LIGHTS. RECHECKED RT CHIP PLUG AND FOUND CLEAN.  ACFT RELEASED FOR FURTHER FLIGHT.
